Journal of Nonlinear Mathematical Physics

Volume 12, Issue Supplement 2, December 2005, Pages 206 - 222

A factorization for Z × Z-matrices yielding solutions of Toda-type hierarchies

Authors
Gerardus Franciscus HELMINCK
Corresponding Author
Gerardus Franciscus HELMINCK
Available Online 1 December 2005.
DOI
https://doi.org/10.2991/jnmp.2005.12.s2.15How to use a DOI?
Abstract
In this paper one considers the problem of finding solutions to a number of Todtype hierarchies. All of them are associated with a commutative subalgebra of the k×k-matrices. The first one is formulated in terms of upper triangular Z×Z-matrices, the second one in terms of lower triangular ones and the third is a combination of the two foregoing types. It is shown that in an appropriate group setting solutions of the linearization of these Lax equations can be constructed by using a Birkhoff-type decomposition in the relevant group.
Open Access
This is an open access article distributed under the CC BY-NC license.

Download article (PDF)

Journal
Journal of Nonlinear Mathematical Physics
Volume-Issue
12 - 100
Pages
206 - 222
Publication Date
2005/12
ISBN
91-974824-5-5
ISSN (Online)
1776-0852
ISSN (Print)
1402-9251
DOI
https://doi.org/10.2991/jnmp.2005.12.s2.15How to use a DOI?
Open Access
This is an open access article distributed under the CC BY-NC license.

Cite this article

TY  - JOUR
AU  - Gerardus Franciscus HELMINCK
PY  - 2005
DA  - 2005/12
TI  - A factorization for Z × Z-matrices yielding solutions of Toda-type hierarchies
JO  - Journal of Nonlinear Mathematical Physics
SP  - 206
EP  - 222
VL  - 12
IS  - Supplement 2
SN  - 1776-0852
UR  - https://doi.org/10.2991/jnmp.2005.12.s2.15
DO  - https://doi.org/10.2991/jnmp.2005.12.s2.15
ID  - HELMINCK2005
ER  -